| Model Number |
E SERIES |
| Medical Device Problem Codes |
No Display/Image (1183); Loss of Power (1475)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
03/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a female patient (age unknown), the device's display went blank.When the user cycled through modes, the device inappropriately shut down.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The malfunction was duplicated and attributed to a faulty filter-inductor on the system board.Analysis of reports of this type has not identified an increase in trend.